MAUDE Adverse Event Report: ROCHE DIAGNOSTICS NA ELECTRODE; ELECTRODE, ION SPECIFIC, SODIUM

ROCHE DIAGNOSTICS NA ELECTRODE; ELECTRODE, ION SPECIFIC, SODIUM
Catalog Number 10825468001
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The na electrode lot number and expiration date were requested, but not provided.The customer noted that one level of control was outside of range the day after the event.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for two patient samples tested with the na electrode on a cobas pro ise analytical unit.The first sample initially resulted in a na value of 115 mmol/l.The physician questioned the value the sample was repeated twice on a second analyzer, resulting in na values of 122 mmol/l and 124 mmol/l.The 124 mmol/l value was deemed correct and an amended report was issued.The second sample initially resulted in a na value of 114 mmol/l.The physician questioned the value.The sample was repeated on a second analyzer, resulting in a value of 120 mmol/l.The 120 mmol/l value was deemed correct and an amended report was issued.
 
Additional Manufacturer Narrative
Calibration data was acceptable.Data was provided for only one level of control and this recovery was within range.Upon review of the alarm trace, abnormal probe aspiration errors were observed.The field service engineer found ise noise present when performing ise checks.The engineer cleaned and reseated the electrodes.Ise checks, quality controls, and precision studies were performed.The investigation determined the service actions resolved the issue.Medwatch fields d1, d2, d4, g1, and g4 have been updated.

Brand Name
NA ELECTRODE
Common Device Name
ELECTRODE, ION SPECIFIC, SODIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key19670010
Report Number1823260-2024-01936
Device Sequence Number3212418
Product Code JGS
UDI-Device Identifier08430215011546
UDI-Public08430215011546
Combination Product (Y/N)Y
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10825468001
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by Manufacturer07/10/2024
Initial Report FDA Received Date07/03/2024
Supplement Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR
Patient SexMale